# SDR EE4Y1101027

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT STA 218, -X55 SEAT TRACK WITH CORROSION.  DAMAGED SEAT TRACK WAS REPAIRED IN ACCORDANCE WITH MD-80 SRM 53-05 FIGURE 4F VIEW E.
